# SDR SWIA201641832

- Difficulty date: January 8, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 25,057 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MOVING 232BRF FLOORBOARD DISCOVERED CORROSION ON FLOOR SUPPORT JUST FWD OF RT SIDE SERVICE DOOR.  REMOVED AND INSTALLED NEW SERVICABLE RT FLOOR SUPPPORT FROM BS 280.00-319.70 IAW SRM.
